# SDR IPXA10159836

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:10YR, MAIN CARGO COMPARTMENT FLOOR PANEL 231NJ IS DAMAGED.  REPAIRED FLOOR PANEL 231NJ IAW EO A300-5310-37761-A.
